The poison ivy is clearly on the retreat but I am still in search of non-itchy things to keep my hands busy and I remembered that it's been a while since I added a block to Dear Jane. This is the next one. Yikes. It's a doozy.
This is one of those blocks that make me very happy to have discovered the glue pen.
It didn't take long to get all those pieces cut out and covered but it's going to take forever to get them sewn. Why, Jane? Why?
And for all you sweet folks who keep telling me to go get some steroids to cure this nasty rash, I've got them. I'm just afraid to take them. Sometimes the side effects can be worse than the original malady and being someone who is allergic to EVERYTHING on the planet (I must be some kind of alien) I always proceed with caution with stuff like this. Once when I had a terrible reaction to come cashew nuts they gave me a shot of the stuff in the ER and it was way worse than the rash from the nuts. I never get easy answers for things like this so I tend to just let nature take its course when I can. I'm pretty much an expert at itchy stuff since it seems I can't go a month without an episode either from bugs, foods or plants anymore. Phooey.
Dear Jane looks pretty scary to me. I’m glad you’re getting better but sure wish you could take meds to help you get better faster.ReplyDelete
That will be a gorgeous block...but I'm glad you are doing it and not me - lol! Hoping the itching decreases steadily and quickly!ReplyDelete
When Mom and I were at a quilt show, I showed her a dear Jane quilt and said you were making one. Both of us marvel at your skill and patience!ReplyDelete
So many tiny pieces - you are more patient than I could ever be.ReplyDelete
Dear Jane quilts are just beautiful and I admire anyone who has the patience to complete those tiny blocks. Glad your poison ivy is clearing up. It seems as though the side effects vary with each person. I am fortunate to only have a sunburn feeling red flush to my face for about 24 hours. One of my friends has an increased appetite/weight gain. Good luck if you decide to take the medication. It sounds as though you have the worst behind you now. It has rained all day long here in NC and is such a dreary day. Guess you're getting this weather tomorrow.ReplyDelete
THere is nothing you cant tackle. Including the rash!!! Im so sorry you have a fear of taking steroids. THey are so powerful. Side effects of increased appetite and possible sleeplessness.....but they will chase that rash away fast.ReplyDelete
The new block will be a nice diversion! Yes, I agree that the steroids can be a misery but sometimes just three days will make a difference to this week long suffering!ReplyDelete
Dang Dear Jane looks like some work, but worth it I'm sure! I understand the hesitancy to take certain drugs when you've had questionable reactions before. You've just described my side of the family. Last time I took steroids, I swear I was the most irritable person.ReplyDelete